Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Asymptotics for parametric GARCH-in-Mean Models

Conrad, Christian ; Mammen , Enno

[img]
Preview
PDF, English
Download (353kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

In this paper we develop an asymptotic theory for the parametric GARCH-in-Mean model. The asymptotics is based on a study of the volatility as a process of the model parameters. The proof makes use of stochastic recurrence equations for this random function and uses exponential inequalities to localize the problem. Our results show why the asymptotics for this specification is quite complex although it is a rather standard parametric model. Nevertheless, our theory does not yet treat all standard specifications of the mean function.

Item Type: Working paper
Series Name: Discussion Paper Series, University of Heidelberg, Department of Economics
Volume: 0579
Place of Publication: Heidelberg
Date Deposited: 19 Jan 2015 07:52
Date: January 2015
Number of Pages: 21
Faculties / Institutes: The Faculty of Economics and Social Studies > Alfred-Weber-Institut for Economics
Subjects: 330 Economics
Uncontrolled Keywords: GARCH-in-Mean, stochastic recurrence equations, risk-return relationship
Schriftenreihe ID: Discussion Paper Series / University of Heidelberg, Department of Economics
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative